MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC INTERLCKNG BOLT 4.5 VA COND INSERTN HNDL; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC INTERLCKNG BOLT 4.5 VA COND INSERTN HNDL; SCREW,FIXATION,BONE
Model Number 03.231.005
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, the unknown variable angle condylar aiming arm, the threaded guide that locked the aiming arm into the plate were stripped.Thought about this after the fact.It's two (2) of them and the thread is stripped so didn't engage the plate.There was no surgery date and no patient to identify with.There was no patient were identified because it did not find to solve the case.There was no known hospital or patient involvement.Concomitant device reported: unk - guides/sleeves/aiming: aiming arm (part# unknown; lot# unknown; quantity: unknown); unk - plates: 4.5mm va lcp condylar plate (part# unknown; lot# unknown; quantity: unknown).This complaint involves two (2) devices.This report is for (1) interlckng bolt 4.5 va cond insertn hndl.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Additional product code: jdp, hrs.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
INTERLCKNG BOLT 4.5 VA COND INSERTN HNDL
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13214786
Report Number2939274-2022-00103
Device Sequence Number17498197
Product Code HWC
UDI-Device Identifier10886982077325
UDI-Public(01)10886982077325
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.231.005
Device Catalogue Number03.231.005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2021
Initial Report FDA Received Date01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTERLCKNG BOLT 4.5 VA COND INSERTN HNDL; UNK - GUIDES/SLEEVES/AIMING: AIMING ARM; UNK - PLATES: 4.5MM VA LCP CONDYLAR PLATE
Patient SexUnknown